MathSciNet Relay Station
MathSciNet bibliographic data
MR2245513 (2007b:54068) 54H25 (47H10 47S50)
Miheţ, Dorel A note on a paper of T. L. Hicks and B. E. Rhoades: "Fixed point theory in symmetric spaces with applications to probabilistic spaces'' [Nonlinear Anal. 36 (1999), no. 3, Ser. A: Theory Methods, 331–344; MR1688234]. Nonlinear Anal. 65 (2006), no. 7, 1411–1413.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement